MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE
Model Number DYND70320
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient's gastrostomy tube was inserted on (b)(6) 2020 however the tube deflated and fell out on (b)(6) 2020.According to the nurse, she could clearly see the balloon was torn.After the incident the nurse reported that the clinician put in a new gastrostomy tube without further incident noted.One used sample was returned for evaluation and the customer reported issue was not confirmed.The balloon was inflated with ease with 15cc of water and no leaks or tears in the balloon were noted.The root cause of the customer reported issue could not be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The patient's gastrostomy tube deflated while still inserted and fell out requiring insertion of a new gastrostomy tube.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
TUBE,GASTROSTOMY,20FR,3-PORT,WHITE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10774623
Report Number1417592-2020-00118
Device Sequence Number19869043
Product Code KNT
UDI-Device Identifier10080196837922
UDI-Public10080196837922
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND70320
Device Catalogue NumberDYND70320
Device Lot NumberS19006258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight55